Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please Help. PEP and OCD drugs interactions
Apr 5, 2013

Hi. Im taking PEP <1.Truvada, 2.Isentress> these days(almost finished). But also I have OCD problems so recently I got 4 species of OCD drugs.

<OCD drug treatment> In morning : 1.ZANAPAM Tabs.[Alprazolam] 0.25mg x 1 2.Lexapro Tab. 10mg x 1 At night : 1.Clomipramine HCL. Capsule 25mg Myungin x 3 2.Diazepam Tab. 5mg Myungin x 1

Now I take Only PEP. I didn't start OCD drugs.

Question : 1.Are there any drug interaction with those drugs? 2.Can I take OCD drugs after finish PEP?

Response from Dr. Young

Hello and thanks for posting.

I use any one of a variety of online drug-drug interaction checkers- like ePocrates, for example.

Using this, there aren't any significant interactions between your OCD drugs and your HIV PEP medications (Truvada and Isentress). There are possible interactions between your OCD medications that are identified this way, and this should be checked with your other healthcare providers or pharmacist.

So, no. There aren't any problems taking your current medications with your OCD meds, and can continue taking them through the course of your PEP treatment. Make sure that you get appropriate medical follow up at 1 and 3 months after your exposure.

I hope this helps, BY



Previous
Miraviroc
Next
Taf Tenofovir Bones

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement